# SDR SWAA2018120427320

- Difficulty date: November 28, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 48,825 hours, 28,619 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER TRAILING EDGE CAVITY RIB SEAL SUPPORT BRACKET CRACKED AT STA ORSS 273.  R&R SUPPORT BRACKET IAW SRM.
